SEMIPARAMETRIC MODEL SELECTION IN LARGE SAMPLES

SHI Peide;Hai Yan WANG;Zhong Guo ZHENG

系统科学与复杂性(英文) ›› 2001, Vol. 14 ›› Issue (4) : 378-387.

PDF(495 KB)
PDF(495 KB)
系统科学与复杂性(英文) ›› 2001, Vol. 14 ›› Issue (4) : 378-387.
论文

SEMIPARAMETRIC MODEL SELECTION IN LARGE SAMPLES

    SHI Peide,Hai Yan WANG,Zhong Guo ZHENG
作者信息 +

SEMIPARAMETRIC MODEL SELECTION IN LARGE SAMPLES

    SHI Peide,Hai Yan WANG,Zhong Guo ZHENG
Author information +
文章历史 +

摘要

For semiparametric regression model selection, based on a model selection criterion there is no finite order (or number of parameters) of the nonparametric part to be estimated consistently, but there is a finite order (or number of predictor variables) of the linear part to be estimated consistently.

Abstract

For semiparametric regression model selection, based on a model selection criterion there is no finite order (or number of parameters) of the nonparametric part to be estimated consistently, but there is a finite order (or number of predictor variables) of the linear part to be estimated consistently.

关键词

AIC / AICC / model selection / information

Key words

AIC / AICC / model selection / information criterion

引用本文

导出引用
SHI Peide , Hai Yan WANG , Zhong Guo ZHENG. SEMIPARAMETRIC MODEL SELECTION IN LARGE SAMPLES. 系统科学与复杂性(英文), 2001, 14(4): 378-387
SHI Peide , Hai Yan WANG , Zhong Guo ZHENG. SEMIPARAMETRIC MODEL SELECTION IN LARGE SAMPLES. Journal of Systems Science and Complexity, 2001, 14(4): 378-387
PDF(495 KB)

126

Accesses

0

Citation

Detail

段落导航
相关文章

/